# SDR SWIA202052988

- Difficulty date: August 16, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CROSSBEAM CAP AT FS 589.00 BETWEEN LBL 9.00 AND LBL 27.00 IS CORRODED.  C-CHECK RO 10/1/2020.  REMOVED, LOCATE, DRILLED, AND INSTALLED A NEW SERVICEABLE FLOOR CROSSBEAM CAP AT FS 589.00 BETWEEN LBL 9.00 AND LBL 27.00 P/N 601R35031-165, IAW CRJ 200 SRM.
